# SDR JGVR20171121002

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 14,904 hours, 8,916 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT TWO LOCATIONS ON THE EXTERIOR SURFACE UPPER SKIN OF THE LT HORIZONTAL STABILIZER, ONE AREA ABOVE THE INBOARD ELEVATOR HINGE AND ONE AREA AT THE OTBD ELEVATOR CUTOUT.  MECHANICALLY BLENDED AREAS, PERFORMED ULTRASONIC THICKNESS AND EDDY CURRENT CRACK INSPECTIONS FOR REPAIR DISPOSION. REPLACED BLENDED FASTENERS AS REQUIRED, TREATED, AND TOP COATED AREAS IAW REPAIR DEFINITION S-750-0190/14RD.
